bibtype J - Journal Article
ARLID 0409203
utime 20240103182053.7
mtime 20060210235959.9
title (primary) (eng) Necessary and sufficient conditions for consistency of generalized M-estimates
serial
ARLID cav_un_epca*0254350
ISSN 0026-1335
title Metrika
volume_id 42
page_num 291-324
author (primary)
ARLID cav_un_auth*0015549
name1 Liese
name2 F.
country DE
author
ARLID cav_un_auth*0101218
name1 Vajda
name2 Igor
institution UTIA-B
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
COSATI 12B
cas_special
project
project_id 17503
agency GA AV
country CZ
project
project_id GA201/93/0232
agency GA ČR
country CZ
ARLID cav_un_auth*0005785
department SI
permalink http://hdl.handle.net/11104/0129304
ID_orig UTIA-B 950199
arlyear 1995
mrcbU63 cav_un_epca*0254350 Metrika 0026-1335 1435-926X Roč. 42 - 1995 291 324